VOL. 27 · NO. 2 | 1975
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 27 (2), (1975)
No abstract available
Articles
Bill Watson
Tohoku Math. J. (2) 27 (2), 135-152, (1975) DOI: 10.2748/tmj/1178240982
KEYWORDS: 58C25
No abstract available
Bernd Dreseler, Walter Schempp
Tohoku Math. J. (2) 27 (2), 153-173, (1975) DOI: 10.2748/tmj/1178240983
KEYWORDS: 41A40
No abstract available
J. Yeh
Tohoku Math. J. (2) 27 (2), 175-186, (1975) DOI: 10.2748/tmj/1178240984
KEYWORDS: 60H05, 60G15
No abstract available
Ryōtarō Satō
Tohoku Math. J. (2) 27 (2), 187-196, (1975) DOI: 10.2748/tmj/1178240985
KEYWORDS: 28A65, 47D05
No abstract available
R. A. Bell, S. M. Shah
Tohoku Math. J. (2) 27 (2), 197-206, (1975) DOI: 10.2748/tmj/1178240986
KEYWORDS: 41A10
No abstract available
Pl. Kannappan, P. N. Rathie
Tohoku Math. J. (2) 27 (2), 207-212, (1975) DOI: 10.2748/tmj/1178240987
KEYWORDS: 39A30, 94-XX
No abstract available
P. L. Butzer, R. J. Nessel, W. Trebels
Tohoku Math. J. (2) 27 (2), 213-223, (1975) DOI: 10.2748/tmj/1178240988
KEYWORDS: 42A18
No abstract available
Edgar A. Rutter Jr.
Tohoku Math. J. (2) 27 (2), 225-239, (1975) DOI: 10.2748/tmj/1178240989
KEYWORDS: 16A08
No abstract available
Saburô Nakata
Tohoku Math. J. (2) 27 (2), 241-246, (1975) DOI: 10.2748/tmj/1178240990
KEYWORDS: 42A20
No abstract available
Shinzo Kawamura
Tohoku Math. J. (2) 27 (2), 247-258, (1975) DOI: 10.2748/tmj/1178240991
KEYWORDS: 47A60
No abstract available
Toshiyuki Nishimori
Tohoku Math. J. (2) 27 (2), 259-272, (1975) DOI: 10.2748/tmj/1178240992
KEYWORDS: 57D30
No abstract available
Hiro-o Yamamoto
Tohoku Math. J. (2) 27 (2), 273-283, (1975) DOI: 10.2748/tmj/1178240993
KEYWORDS: 30A58
No abstract available
Yôichi Imayoshi
Tohoku Math. J. (2) 27 (2), 285-290, (1975) DOI: 10.2748/tmj/1178240994
KEYWORDS: 32A15
No abstract available
Back Matter
Tohoku Math. J. (2) 27 (2), (1975)
No abstract available
Back to Top